# SDR WX0A2014101572194

- Difficulty date: October 10, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 49,351 hours, 33,435 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT INTERMITTENT LT FUEL INLET LOW PRESS ILLUMINATED IN CONJUNCTION WITH ABNORMAL FUEL DECREASE IN LT MAIN TANK.  IN CLIMB & LEVEL FLIGHT FUEL QTY DECREASE CONSISTENTLY FROM 9100 LBS TO 8300 LBS INDICATED, IN DESCENT FUEL QTY REMAINED STEADY.  LT NR 6 FUEL QTY PROBE & LT COMPENSATOR PROBE WAS REPLACED IAW LOG PG 535583.  OK FOR SERVICE.
